# SDR DALA2022123008511

- Difficulty date: December 23, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 68,191 hours, 9,082 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Limits
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R4 DOOR SHOWING ARMED ON DOOR ECAM PAGE WITH SLIDE INDICATION.  TROUBLESHOT, NO FAULTS NOTED, COULD NOT REPRODUCE FAULT. FOUND PROX SWITCH 36MJ CLEARANCE OUT OF LIMITS . ADJUSTED IAW AMM 52-71-11. OPS CHECKED GOOD.  ORIG SUBMISSION DATE: 12/30/2022
